# SDR CA970722037

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Adrift
- Location: Lt Immed Press
- Part time: 5,624 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT BECAUSE THE LEFT HAND THRUST REVERSER UNLOCK LIGHT WAS ON. INSPECTION FOUND THE PNEUMATIC INTERMEDIATE PRESSURE DUCT ADRIFT. DUCT REINSTALLED. ALSO THE LEFT ENGINE THROTTLE LOCKOUT AND STOW SWITCHES WERE REPLACED AND THE DAMAGED WIRE BUNDLE TAPED. SWITCH P/N 228-50741-115 REPLACED.
